# SDR AWXA200201142

- Difficulty date: October 29, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 654585546
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-19 CHECK INTERGRANULAR CORROSION WAS FOUND AT SCREW HOLES ON THE UNDERSIDE OF INTERCOSTAL BEAMS BS 927 TO BS 1016. MAINTENANCE REMOVED ANGLE UNDER DOOR SILL CHORD AT R/H SIDE BS 967 TO BS 987; BLENDED CORROSION ON INTERCOSTALS BS 947, BS 993, AND BS 1007, MATERIAL LOSS WITHIN LIMITS; FABRICATED NEW REPLACEMENT ANGLE PER DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3.
